# SDR T17A2020031821002

- Difficulty date: February 21, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 7,992 hours, 6,036 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2250006505
- Part serial: 41364
- Condition: Cracked
- Location: Engine
- Part time: 7,992 hours, 5,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MX FOUND THE RH UPPER THRUST REVERSER DOOR SKIN CRACKED. MX REMOVED THE RH UPPER THRUST REVERSER BUCKET AND REPLACED IT WITH A SERVICEABLE BUCKET
